# SDR DALA1109310178

- Difficulty date: January 10, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3110902
- Part serial: 0413
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP L/E INBD END FOUND DELAMINATE.  COMPOSITE PREPREGHOT BOND CARRIED OUT AT DELAMINATE AREA IAW SRM 57-53-01, REPAIR 1 AND SRM 51-70-05, FIG 5.
